# SDR UALA2012091005066

- Difficulty date: September 8, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 39,097 hours, 15,950 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST 'EPSU BATTERY EMER L'.   REPLACED BATTERY PACK PER AMM.  P/N AD-3214-30.  TESTS OKAY.
